# SDR SWIA200515467

- Difficulty date: August 20, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 28,660 hours, 24,378 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, STALL FAIL CAUTION MSGS.  REPLACED STALL PROTECTION COMPUTER.  OPERATIONAL CHECK GOOD IAW MM 27-35-01, P/N ON 3995100208, S/N OFF 247.
